Jump to content
CrazyBoards.org

Changing from Paxil... I hope!


Recommended Posts

Hello everyone,

I have been taking 10 mg of paxil daily for about 9 months now for depression/anxiety. for the first 2 months it made me dizzy, for the next 4 months it worked well. For the last 3 months or so, it has been only making me tired/groggy.

I want to up my dose, because I feel like the Paxil isn't helping with the anger associated with my depression (and there has been a lot of that lately). The only thing is if i up the dose, I am afraid that it will probably only make me more tired/groggy. Any suggestions that you all might have? What might i expect as i talk to my pdoc?

Thanks everyone!

Manny

Link to comment
Share on other sites

Well the good news is that there are plenty of options for you to discuss with your dr.

The most obvious would be to either up your dose, or change to another ssri. Both could be appropriate.

If paxil makes you groggy, you may find one of the more stimulating ssris like zoloft or prozac to be better. Seriously though you are on a sub-therapeutic dose so its hard to tell what is happening to you.

Link to comment
Share on other sites

When I was on Paxil years ago.. It was the number 1 pill forPanic Disorder.I was so zombied out and I

gained 40 pounds in about 6 weeks. My stretch marks had stretch marks.

what I find funny is that it is recommended for P/d not anger.

There are so many new drugs it probably is a good time for a change.. I had a serious anger problem,

and have tried many drugto help. I think i am better.. Hard to tell.

Good luck Frosty.

Link to comment
Share on other sites

I loved my dear Paxil. We had the love affair of the century- I ate Paxil in the AM and longed for that caress in the PM. And again in the AM, feeling it hit my blood- like a total junkie, I would experience total withdrawl symptoms- shaking, crying, my body getting hot then freezing- totally crazy- without my fix.

This being said, it was THE MOST effective drug I've ever taken for depression. I only got off of it about 3 months ago because I didn't want to be a slave to any med. Now I take Lex and WB for the downs and Zyprexa for the highs. Lamictal is in the middle!

I'd look at getting off the Paxil if your love affair isn't so intense and the Paxil doesn't do it for you. It sounds like a different SSRI could be your key. I like the Lex personally, but it doesn't meet the same standard of love like Paxil (I'm getting all hot and bothered just thinking about it LOL).

Best of luck. I hope this was at least entertaining- we've all got to smile sometimes.

loon

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...